# SDR CA970318019

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 2530 · Buffet/Galleys
- Part: Terminal Block
- Condition: Wet
- Location: Galley 5
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT ATTENDANT RECEIVED SHOCK FROM #1 HOT CUP IN REAR GALLEY. FOUND TERMINAL BLOCK WET LEFT SIDE OF GALLEY 5. DRIED AND SINK RESEALED.
